# SDR ASOA2013100709165

- Difficulty date: September 17, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,648 hours, 31,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-398
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT BETWEEN FS 364 - 398 ON RBL 9.00 THE SEAT TRACK IS CORRODED AT SEVERAL LOCATIONS.  REMOVED SEAT TRACK FS 364.00 TO FS 398.00, RBL 9 IAW AMM 53-01-11-000-812.  INSTALLED NEW SERVICEABLE PASSENGER SEAT TRACK FROM FS 364.00 -FS 398.00, RBL 9.00 IAW AMM 53-01-11-400-802.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485.
